혈액투석으로 호전된 유지용량에서 발생한 리튬 중독 1예
A case of lithium poisoning with a maintenance dose treated by hemodialysis
0
조회
0
다운로드
1
인용
0
참고문헌
키워드
초록
저자들은 안정적인 혈중농도로 리튬을 복용해 오던 환자에서 혈압조절을 위해 안지오텐신 수용체 차단제와 클로로티아지드 혼합제를 복용한 뒤 리튬 독성이 발생하여 혈액투석 후 호전된 예를 경험하였기에 문헌고찰과 함께 보고하는 바이다.
Abstract
Lithium is a commonly prescribed drug for bipolar disorder. Because of the narrow therapeutic range, lithium intoxication continues to be prevalent. Drugs that alter renal function such as ACEI, ARB, NSAIDS, and thiazide can increase the risk of chronic lithium toxicity even to stable patients. A 65-year old woman was admitted for hand tremor, cognitive impairment, and lethargy. A medical history included major depressive disorder, mitral stenosis, atrial fibrillation, and hypertension. Her prescription included lithium, quetiapine, digoxin, furosemide, and warfarin. She recently received Atacand Plus (candesartan plus thiazide) for hypertension. At the time of admission, the patient was drowsy and confused. The serum lithium level was 4.25 mEq/L. The patient received hydration. Due to neurologic complications and the degree of lithium toxicity, a total of three sessions of hemodialysis were performed, and the post-dialysis serum lithium level was 0.54 mEq/L. The neurologic symptoms recovered completely after a third dialysis session.(Korean J Med 72:95-99, 2007)
참고문헌 (20)
- Lenox RH, "Neurobiology of lithium: an update", J Clin Psychiatry, 59, pp.37~47 (1998)
- Finley PR, "Clinical relevance of drug interactions with lithium", Clin Pharmacokinet, 29, pp.172~191 (1995)
- Timmer RT, "Lithium intoxication", J Am Soc Nephrol, 10, pp.666~674 (1999)
- Blanche P, "Lithium intoxication in an elderly patient after combined treatment with losartan", Eur J Clin Pharmacol, 52, pp.501~ (1997)
- Spinewine A, "Drug-induced lithium intoxication: a case report", J Am Geriatr Soc, 53, pp.360~361 (2005)
- Correa FJ, "Angiotensin-converting enzyme inhibitors and lithium toxicity", Am J Med, 93, pp.108~109 (1992)
- Finley PR, "Lithium and angiotensin-converting enzyme inhibitors: evaluation of a potential interaction", J Clin Psychopharmacol, 16, pp.68~71 (1996)
- Solomon JG, "Lithium toxicity precipitated by a diuretic", Psychosomatics, 21, pp.425~429 (1980)
- 윤영무, "리튬에 의한 신성 요붕증에서 Amiloride의 치료 1예", 대한내과학회지, 50, pp.599~603 (1996)
- 조성태, "리튬에 의해 유발된 막성 신명증 1예", 대한내과학회지, 63, pp.682~687 (2002)
- 하혜정, "리튬에 의해 동시에 발병된 미소 변화 신질환 및 만성 세뇨관 간질성 신염 1예", Kidney Research and Clinical Practice, 23(3), pp.500~504 (2004), 대한신장학회
- Okusa MD, "Clinical manifestations and management of acute lithium intoxication", Am J Med, 97, pp.383~389 (1994)
- Hall JE, "Control of glomerular filtration rate by renin-angiotensin system", Am J Physiol, 233, pp.366~372 (1977)
- Andersson B, "Centrally mediated effects of sodium and angiotensin II on arterial blood pressure and fluid balance", Acta Physiol Scand, 85, pp.398~407 (1972)
- Jaeger A, "When should dialysis be performed in lithium poisoning?: a kinetic study in 14 cases of lithium poisoning", J Toxicol Clin Toxicol, 31, pp.429~447 (1993)
- Hansen HE, "Lithium intoxication: report of 23 cases and review of 100 cases from the literature", Q J Med, 47, pp.123~144 (1978)
- Jacobsen D, "Lithium intoxication: pharmacokinetics during and after terminated hemodialysis in acute intoxications", J Toxicol Clin Toxicol, 25, pp.81~94 (1987)
- Bosinski T, "Massive and extended rebound of serum lithium concentrations following hemodialysis in two chronic overdose cases", Am J Emerg Med, 16, pp.98~100 (1998)
- Leblanc M, "Lithium poisoning treated by high-performance continuous arteriovenous and venovenous hemodiafiltration", Am J Kidney Dis, 27, pp.365~372 (1996)
- Menghini VV, "Treatment of lithium intoxication with continuous venovenous hemodiafiltration", Am J Kidney Dis, 36, pp.21~ (2000)
